Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the dosage of Viagra for erectile dysfunction?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9812 Questions

default
Posted on Mon, 11 Aug 2014 in Erectile Dysfunction
Question: I'm 78 yrs. For the last few years I am having erectile dysfunction. As the libido is still strong, I started taking a genre of viagra. It is effective but not very convenient as I have to plan my sexual activity. Will a tazzle tablet be more useful? What should be it's dose and frequency? Thanks.
doctor
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
You can take Cialis.

Detailed Answer:
Hello
Hello
Thanks for your query ,based on the facts that you have posted you have problem of Erectile Dysfunction and have been taking Viagra on demand .You want to take Tazzel . However like Viagra Tazzel has to be taken before planned sexual activity

I shall advise you to take Cialis which you can take on daily basis irrespective of sexual activity..It is commonly used in elderly patients for treatment of ED and you will the similar hard erection to have enjoyable sex.

Hope I have answered your query.Please do write again if you have more questions I shall be happy to help you.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 21 hours later
What's the dose for Cialis and what are it's side effects? How long has it to be continued?
doctor
Answered by Dr. P. T. Patil 39 minutes later
Brief Answer:
Mild headache is common side effects.

Detailed Answer:
Hello
Thanks for follow up.
You can start with 2.5 mg daily and gradually increase depending upon the result as regards getting erection.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Erectile dysfunction

doctor1 MD

i am undergoing treatment for TB for 3 months now, during my medication i started to have erectile problems sometimes its difficult to erect and sometimes lose the erection during intercourse. Is this side effect of the my treatment and medication that i am taking?

doctor1 MD

my name is Peter Moore 5 years ago i had a accident that slightly damaged my spine its healed ok without surgery how ever i have been suffering from a erection problem since i have been taking viagra and cialis which helps but sadly i do not get a hard erection as i would wish, i am 60 fit and active and in a new relationship

doctor1 MD

I am 55 years old, male. I am facing problem of Erectile Dysfunction after , I suffered from Chicken guneia about 3 months back . The erection is not complete and looses stffines immediately. Can I know the possible causes and treatment and a suitable doctor to consult in Mumbai?

doctor1 MD

Hi .. i am 33 years old suffering from Erectile Dysfunction from last 2 years and low testosterone level . I am under the hormonal treatment and took 3 injections of testosterone undecanote . I had checked my testosterone on 16 Nov it was 370 in the morning .. i had spoken with my doctor he said it will take 2-3 weeks more and you will get the Erectile Potency back but it still more than 3 weeks ... but no erection.

Kindly Please Advice what next to do ?

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?